# SDR GTIA2019111424778

- Difficulty date: November 12, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 36,865 hours, 16,957 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DURING CLIMB PACK 1 SELETED OFF PER QEM.-FOLLOWED CAUSE OF ODOR TSM 05-50-00-810-831-A. INSP A/C ENGS FOR EXTL LEAKS, APU, PACK 1 + 2 INLETS. NO DEFECTS NOTED. ISOLATED ODOR TO CONTAMINATED PACK 1. ALL OTHER BLD SOURCES NORMAL. REF LP 2517476-2 FOR PACK 1 DEFERRAL.
